MathSciNet Relay Station
MathSciNet bibliographic data
MR2047669 (2004m:37018) 37B10 (05B45 11R06 28A80 37B50)
Akiyama, Shigeki; Gjini, Nertila On the connectedness of self-affine attractors. Arch. Math. (Basel) 82 (2004), no. 2, 153–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement